# SDR USAAD98182

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unlatched
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TOL - CAK FLT 7002, AIRCRAFT FAILED TO PRESSURIZE ON LIFT OFF.  A SEVERE BUFFETING OCCURRED ON CLIMB-OUT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FORWARD CARGO DOOR OPEN.  NO DAMAGE WAS NOTED TO THE AIRCRAFT AND THE FORWARD CARGO DOOR WARNING SYSTEM WAS PLACED ON MEL.  DURING THE OVERNIGHT MAINTENANCE VISIT, THE DOOR WARNING SYSTEM OPERATED NORMALLY.  (M)
